# SDR DALA20181227425

- Difficulty date: December 21, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 97,774 hours, 14,034 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED (8) OVERSIZED HOLES IN LOWER WING SKIN ON I/B SIDE OF STRINGER 6.5. PERMANENT REPAIR PER ERA573998-14. (LP 0873389)
